# SDR A6WA200940182

- Difficulty date: April 6, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 13,269 hours, 12,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD RAIL LOWER CHANNEL SUPPORT FOUND CRACKED 2 PLACES.  CARGO DOOR FWD RAIL LWR SUPPORT REPLACED IAW SRM 51-42-06.  (K)
